# SDR AALA20140110005

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 3,674 hours, 443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHUT DOWN AT GATE CABIN SMOKE DETECTOR MESSAGE WITH CHIME IN CABIN LOCATION.  NO SMOKE PRESENT.  ACCOMPLISHED TASK 26-14-00-810-811 & SMOKE DETECTOR MESSAGE & CHIME EXTINGUISHED.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
